MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG DIAGNOSTIC FTRD SET

OVESCO ENDOSCOPY AG DIAGNOSTIC FTRD SET
Model Number 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Laceration(s) of Esophagus (2398); Bowel Perforation (2668)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the diagnostic ftrd was used to treat a lesion in the duodenum.Clip application was not verified before tissue resection.The resulting perforation was closed with a clip.This clip had to be removed due to incomplete perforation closure.During endoscope retraction and clip removal, the patient´s esophagus was accidentally injured by the clip.The bowel perforation was closed with overstitching and another clip.The esophageal tear was then closed with endoclips.The patient stayed in hospital overnight and scans were scheduled for the following day.
 
Additional Manufacturer Narrative
The device in question was partially returned.Hand wheel and clip were not returned.The remaining components were inspected and no deviation from product specification could be detected.Due to the localization of the target tissue, the endoscope must be wound several times for anatomical reasons.This can result in a limited force transmission to the clip.Due to a large amount of tissue mobilized into the cap, the view of the application ring was limited.The user assumed successful clip application without verification beforehand and performed the resection.It is stated in the instruction of use that the white application ring must be remain visible and be observed.Only when the white application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instruction of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.Note: this report is a retrospective submission of complaints from the year 2022.

Brand Name
DIAGNOSTIC FTRD SET
Common Device Name
DIAGNOSTIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22024220
Report Number3006696607-2025-00018
Device Sequence Number9099602
Product Code PKL
UDI-Device Identifier04260206311072
UDI-Public04260206311072
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number13
Device Catalogue Number200.76
Device Lot Number828491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown